Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Pain after urinating. Taking antibiotics for urinary tract infection, back pain. Safe to stop medication?

hi! i experienced pain during the last drop of my urine so i went to the hospital and had a urinalysis . doctor said i have urinary tract infection and prescribed inoflox 400mg 2x a day for one week. it s my fourth day now of taking the anitbiotic. the pain during the last drop of my urine has stopped but today i started to feel lower back pain . would it be fine if i stop the medication? or i should contiue to prevent resistance? but my lower back hurts. please help! :( thank you!
Asked On : Fri, 21 Dec 2012
Answers:  2 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Nephrologist 's  Response
Thanks for the query.
Any antibiotic must be taken for the duration that it has been prescribed. If you stop it earlier there might be a risk of relapse or resistant infection.
If the back pain is persistent it's better to see the physician to determine if its related to the infection or is something new.
Hope this helps
Good luck.
Answered: Sat, 22 Dec 2012
I find this answer helpful
Internal Medicine Specialist Dr. Mayank Bhargava's  Response
Jan 2013
Thanks for posting your query.
Presence of urinary tract infection with low backache may be due to some sort of obstruction in urinary tract system.
You should consult wit internal medicine specialist/ general surgeon/ urologist and should go for thorough check up.
You should also go for ultrasound imaging/ x ray KUB region, urine routine microscopy and urine culture & sensitivity test.
You should first go for above prescribed investigation and continue antibiotics as prescribed by your treating doctor.
You should also take urine alkalizer for eradicating urine infection.
Take care,
Dr. Mayank Bhargava
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor